# SDR FDEA201107222891

- Difficulty date: July 22, 2011
- Submitted: July 22, 2011
- Operation: Air carrier
- Aircraft: N924FD
- Make and model: Boeing 757204
- Aircraft serial: 26267
- Aircraft time: 59,990 hours, 22,095 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Loose
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 ENTRY DOOR IS VERY DIFFICULT TO CLOSE FROM  INSIDE.  HANDLE IS LOOSE.  RESECURED L1 DOOR HANDLE AS REQ'D.  L1 DOOR CHECKS  GOOD IAW AMM 52-11-00-6 NR 1,2 AND 4 PASSENGER  DOORS - INSPECTION/CHECK.  ACFT OK FOR SERVICE.
